# SDR 2008UALA06306

- Difficulty date: October 28, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 64,006 hours, 18,558 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT DOOR HAS DAMAGE TO LOWER AFT CORNER.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED FRAME CORNER & INSTALLED NEW FRAME CORNER (P-N 143N6618).
